# SDR SWI2025F00890

- Difficulty date: May 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL PANEL IS CORRODED AT APPROX FS449 AND APPROX FS517  (C-CHECK RO 07/11/2025)BLENDED OUT CORROSION AND RESTORED FINISH ON RH PRESSURE FLOOR PANEL AT MARKED LOCATIONS. FOUND WITHIN LIMITS. REF. REO 601R-53-41-666 REV-C ISSUED 2012-11-06.COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**).
